On Categories and Foundations of the Theory of Nonlinear Control Dynamical Systems: IV
Differencialʹnye uravneniâ, Tome 41 (2005) no. 11, pp. 1501-1509
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_2005_41_11_a6,
author = {V. I. Elkin},
title = {On {Categories} and {Foundations} of the {Theory} of {Nonlinear} {Control} {Dynamical} {Systems:} {IV}},
journal = {Differencialʹnye uravneni\^a},
pages = {1501--1509},
year = {2005},
volume = {41},
number = {11},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_2005_41_11_a6/}
}
V. I. Elkin. On Categories and Foundations of the Theory of Nonlinear Control Dynamical Systems: IV. Differencialʹnye uravneniâ, Tome 41 (2005) no. 11, pp. 1501-1509. http://geodesic.mathdoc.fr/item/DE_2005_41_11_a6/